U.S. doctors online nowAsk doctors free
Australia
A 46-year-old female asked:

I am very fearful of gaining weight but have been prescribed apo - mirtazapine . too scared too take?

2 doctor answers2 doctors weighed in
Dr. Heidi Fowler
Psychiatry 25 years experience
Mirtazapine: Weight gain occurs in about 12% of patients taking remeron (mirtazapine). A lesser number of patients lose weight while taking it. Because it can increase appetite, awareness is important to monitor what you eat. Eating healthyfully, in moderation and regular exercise would likely prevent weight gain if you are potentially one of that 12%.
Dr. Milton Mintz
A Verified Doctoranswered
A US doctor answeredLearn more
If you need: The drug ;'your pcp agrees, take ;'watch your calorie intake, ;'get exercise..Fear of the very ew lbs., you might gain, is not what's important, my pt's have not had any major wt. Problems with the drug.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Dec 27, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.